# SDR GLBA97040

- Difficulty date: March 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96UE
- Make and model: Beech 1900C
- Aircraft serial: UC96
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lights
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - CABIN LIGHTS WON'T WORK WITH BATTERY OFF.  MAINTENANCE REPAIRED WIRE.  (M)
